# SDR 3S4A2016F00041

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N828SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1525
- Aircraft time: 971 hours, 937 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, ACS IN-FLOW CAS MESSAGE AND CABIN PRESSURE WAS RELEASED IN FLIGHT.  CREW DIVERTED.
